# SDR CALA9800482

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LEFT GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF FROM ABQ.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ON.  THE FLIGHT WAS CONTINUED TO IAH WITH PUMPS IN HIGH AND WHEN GEAR WAS EXTENDED INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE OVERLINK SWITCH.  THE GEAR WAS SIMULATED UP AND DOWN AND ALL INDICATIONS WERE NORMAL.
